Alert archive / New Mexico / Flash Flood Warnings in 2015

Flash Flood Warning 4, NWS Albuquerque, NM

June 9, 2015Guadalupe County, San Miguel County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jun 9, 2015, 5:04 PM MDT for Guadalupe County, San Miguel County, New Mexico. It was in force for 116 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2015, 5:04 PM MDT (23:04 UTC)
Expired
Jun 9, 2015, 7:00 PM MDT
In force
116 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Guadalupe County, NM, San Miguel County, NM

The radar

The Cannon AFB radar (KFDX), 97 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 5:20 PM MDTFLASH FLOOD2 Sw Conchas Dam, NMMORE CHUNKS OF PAVEMENT REMOVED FROM BIG MESA ROAD. HIGH WATER WAS FLOWING OVER SEVERAL PORTIONS OF THE ROADWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.1 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2015-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2015-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
1664 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

629 
WGUS55 KABQ 092304
FFWABQ
NMC019-047-100100-
/O.NEW.KABQ.FF.W.0004.150609T2304Z-150610T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
504 PM MDT TUE JUN 9 2015

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO...
  SOUTH CENTRAL SAN MIGUEL COUNTY IN NORTHEASTERN NEW MEXICO...

* UNTIL 700 PM MDT
    
* AT 503 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  THUNDERSTORM PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FLASH 
  FLOODING IS LIKELY ALONG CUERVO CREEK AND ALONG A STRETCH OF 
  HIGHWAY 104 AND QUITE POSSIBLY 129. EXPECT BETWEEN 2 TO 3 INCHES
  OF RAINFALL. 

* LOCATIONS IMPACTED INCLUDE...
  CONCHAS LAKE STATE PARK...CONCHAS DAM AND CONCHAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3540 10413 3510 10432 3520 10454 3547 10431

$$

50
1 follow-up statement
574 
WGUS75 KABQ 100052
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
652 PM MDT TUE JUN 9 2015

NMC019-047-100100-
/O.EXP.KABQ.FF.W.0004.000000T0000Z-150610T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUADALUPE-SAN MIGUEL-
652 PM MDT TUE JUN 9 2015

...THE FLASH FLOOD WARNING FOR NORTHERN GUADALUPE AND SOUTH CENTRAL
SAN MIGUEL COUNTIES WILL EXPIRE AT 700 PM MDT...

THE HEAVY RAIN IS PUSHING EAST OF THE WARNING AREA...AND THE FLASH 
FLOODING THREAT SHOULD BE DIMINISHING. SOME MINOR RUNOFF MAY 
CONTINUE THROUGH AREA CREEKS AND ARROYOS.

LAT...LON 3540 10413 3510 10432 3520 10454 3547 10431

$$

SHOEMAKE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 3:27 PM MDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jun 9, 3:27 PM MDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
327 PM MDT TUE JUN 9 2015

...POTENTIAL FOR FLASH FLOODING TONIGHT THROUGH WEDNESDAY EVENING
ACROSS NORTHWEST AREAS...

.SYNOPSIS...
A RICH PLUME OF SUBTROPICAL MOISTURE WILL PASS NORTHWARD OVER
CENTRAL AND WESTRN NEW MEXICO TONIGHT AS THE REMNANT CIRCULATION
FROM FORMER HURRICANE BLANCA PASSES NORTHWARD THROUGH WESTERN
ARIZONA. RAIN RATES COULD REACH 1.5 INCHES PER HOUR IN STRONGER
STORMS...WITH THE GREATEST RISK OF FLASH FLOODING ACROSS NORTHWEST
AREAS. DRIER AIR WILL BEGIN TO FILTER INTO SOUTHERN PARTS OF THE
STATE WEDNESDAY...BUT NORTHERN AREAS WILL REMAIN MOIST AND
UNSTABLE THROUGH THE LATTER HALF OF THE WORK WEEK AS A LOW
PRESSURE SYSTEM CROSSES THE FOUR CORNERS FROM THE WEST AND STALLS
NEAR THE COLORADO AND NEW MEXICO BOARDER. A MOIST BACK DOOR COLD
FRONT WILL DIVE SOUTHWESTWARD INTO NEW MEXICO WHILE A TROUGH
DEEPENS OVERHEAD THIS WEEKEND SPREADING PRECIPITATION CHANCES TO
INCLUDE SOUTHERN AREAS AGAIN. ALL THIS UNSEASONABLE MOISTURE AND
THE BACK DOOR COLD FRONT WILL GENERALLY HOLD TEMPERATURES NEAR
AND BELOW THROUGH THE WEEKEND...EXCEPT FOR SOME ABOVE NORMAL
READINGS ACROSS THE EAST ON THURSDAY.

&&

.DISCUSSION...
CENTRAL AND WESTERN AREAS WILL EXPERIENCE A BROAD AREA OF PWATS 3
TO 6 STANDARD DEVIATIONS ABOVE THE MEAN FOR MID JUNE TONIGHT.
MODELS HAVE DEVELOPED A DICHOTOMY ON THE PLACEMENT OF STRONGER
PRECIPITATION TONIGHT...WITH THE HRRR...SPC SSEO AND NAM FAVORING
WEST CENTRAL INTO CENTRAL AREAS. THE GFS...ECMWF AND CANADIAN SHOW
BETTER COVERAGE OF PRECIPITATION OVER THE NORTHWEST. WE SIDED WITH
THE LATTER GROUP OF MODELS AND WILL ISSUE A FLASH FLOOD WATCH FROM
THE CHUSKAS TO THE SOUTHERN SAN JUAN MOUNTAINS WITH THIS FORECAST
PACKAGE. THIS AREA SHOULD SEE A BROADER AREA OF BETTER UPSLOPE
FLOW...AND MODELS DEPICT PERSISTENT PRECIPITATION THERE THROUGH
WEDNESDAY EVENING.

THE UPPER LOW THAT STALLS OVER COLORADO DURING THE LATER PART OF
THE WORK WEEK WILL EJECT NORTHEASTWARD SATURDAY. THEN...A BROAD
UPPER LEVEL TROUGH WILL AMPLIFY OVER THE DESERT SOUTHWEST IN ITS
WAKE. GFS AND ECMWF STALL THE TROUGH AXIS ROUGHLY ALONG THE NM/AZ
BORDER THROUGH AT LEAST SUNDAY...ALLOWING MOIST SOUTH AND
SOUTHEAST FLOW TO OVERSPREAD CENTRAL AND EASTERN AREAS ONCE FRIDAY
NIGHTS BACK DOOR COLD FRONT WASHES OUT. THIS SHOULD RESULT IN A
PRETTY WET WEEKEND FOR MANY PLACES. THE GFS DEPICTS THE UPPER
LEVEL TROUGH AXIS WILL SHIFT EAST OF NM MONDAY OR
TUESDAY...ALLOWING DRIER AIR INTO THE AREA FROM THE WEST WITH A
RESULTANT DECREASE IN STORM COVERAGE AND RAIN INTENSITY.
HOWEVER...THE ECMWF KEEPS A MODEST PLUME OF SUBTROPICAL MOISTURE
STREAMING NORTHWARD OVER THE STATE.

44

&&

.FIRE WEATHER...
A HIGH MOISTURE ENVIRONMENT WILL CONTINUE OVER
NORTHERN AND CENTRAL NEW MEXICO THROUGH TONIGHT. THIS WILL FUEL
HEAVY RAIN AT TIMES ACROSS WESTERN/CENTRAL AREAS.

THE FOCUS FOR HEAVIER RAIN WILL SHIFT TO EXCLUSIVELY NORTHERN AREAS
ON WEDNESDAY AS A WEAK MID LEVEL DRY INTRUSION PUSHES OVER SOUTHERN
AREAS. TEMPERATURES WILL REMAIN NEAR TO BELOW NORMAL AND HUMIDITY
VALUES WILL BE UNUSUALLY HIGH DESPITE THE DRY INTRUSION ALOFT.
GUSTINESS WILL DEVELOP ACROSS THE SOUTH AND EAST DUE TO INCREASES IN
WIND ALOFT.

THE DRY INTRUSION ALOFT WILL REMAIN OVER SOUTHERN/EASTERN AREAS ON
THURSDAY. THE PACIFIC TROUGH WILL IMPACT THE NORTHWEST THIRD TO HALF
AND PROVIDE ANOTHER ROUND OF WETTING RAIN DURING THE DAY AND THEN
EXPECT ACROSS THE EAST LATER IN THE DAY. HUMIDITY VALUES WILL LOWER
ON THURSDAY AND EXPECT SOME TEEN READINGS ACROSS THE SOUTH CENTRAL
LOWLANDS. THE SURFACE WIND FLOW WILL REMAIN GUSTY ACROSS THE
SOUTH/EAST.

WETTING RAINS WILL REMAIN ACROSS NORTHERN PORTIONS OF THE STATE ON
FRIDAY. THIS WILL BE ENHANCED BY A BACK DOOR COLD FRONT THURSDAY
NIGHT. SOME STRONGER DRYLINE ACTIVITY WILL BE FOUND TO THE
EAST...OVER WEST TEXAS ON FRIDAY BUT COULD SPILL INTO FAR EASTERN
PORTIONS OF THE FORECAST AREA.

RECYCLING OF MOISTURE WITH A BROAD PACIFIC TROUGH OVERHEAD WILL
REMAIN INTO THE WEEKEND. MODELS HAVE BEEN SHOWING THIS SO CONFIDENCE
IS PRETTY GOOD. THIS MEANS COOLER THAN NORMAL
TEMPERATURES...ABUNDANT AFTERNOON CLOUD COVER AND UNUSUALLY HIGH
HUMIDITY READINGS.

RESIDUAL MOISTURE IMPACTS WILL CONTINUE INTO EARLY NEXT WEEK. THE
MAIN QUESTIONS LIES WITH WHEN CONDITIONS DRY OUT. THE GFS REMAINS
BULLISH WITH A DRIER TREND STARTING AS EARLY AS TUESDAY. THE ECMWF
MODELS IS NOT AS PROGRESSIVE WITH THE DRYING BUT DOES LESSEN
COVERAGE AND RAINFALL AMOUNTS THROUGH NEXT WEEK. IT WILL REALLY BE
DEPENDENT ON THE NEXT PACIFIC TROUGH AND THE STRENGTH OF THE
WESTERLIES AND SUBSEQUENT DRY AIR INTRUSION FROM THE WEST. INITIAL
THOUGHT IS THAT THIS WEEK WOULD BE WETTER THAN NEXT WEEK. CONFIDENCE
IS MEDIUM.

50

&&

.AVIATION...
18Z TAF CYCLE
TROPICAL MOISTURE WILL CONTINUE TO FLOW NORTHWARD AND IMPACT
NORTHERN/CENTRAL NEW MEXICO THROUGH TONIGHT. TS ARE FORMING IN THE
SUNNIER OR MORE UNSTABLE AREAS ACROSS THE NORTH BUT LOOK FOR THE
REST OF THE AREA TO EXPERIENCE DESTABILIZATION AS THE AFTERNOON
PROGRESSES INTO THE EVENING. LONG PERIODS OF IMPACTS ARE EXPECTED
AT GUP/FMN/AEG/ABQ/SAF AND LVS. SOME MTN TOPS OBSCD EXPECTED AND
CANT RULE OUT MVFR CIGS TONIGHT DUE TO LONG DURATION RAIN. SHORT
DURATION VIS RESTRICTIONS DUE TO HEAVY RAIN ALSO ANTICIPATED
TODAY. NOT CARRYING MVFR CIGS/VIS AT THIS TIME THOUGH. TCC AND
ROW WILL BE IMPACTED THE LEAST AMOUNT.

50

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  60  80  55  78 /  70  70  30  50
DULCE...........................  51  75  46  74 /  70  90  50  60
CUBA............................  52  75  50  76 /  80  70  40  30
GALLUP..........................  53  79  50  76 /  70  30  20  30
EL MORRO........................  52  79  50  77 /  80  20  20  20
GRANTS..........................  52  82  51  79 /  70  20  20  20
QUEMADO.........................  54  80  51  79 /  70  20  10  20
GLENWOOD........................  55  86  52  83 /  40  10   5   5
CHAMA...........................  50  70  45  71 /  70  80  50  50
LOS ALAMOS......................  58  76  56  78 /  60  60  40  30
PECOS...........................  56  77  55  80 /  50  40  20  20
CERRO/QUESTA....................  53  73  48  75 /  50  60  30  20
RED RIVER.......................  47  64  45  67 /  50  70  30  40
ANGEL FIRE......................  51  68  48  71 /  50  50  30  30
TAOS............................  52  75  48  77 /  40  50  30  20
MORA............................  53  76  51  78 /  50  50  30  20
ESPANOLA........................  55  81  53  83 /  50  40  30  30
SANTA FE........................  58  78  57  80 /  50  40  20  20
SANTA FE AIRPORT................  58  81  57  82 /  50  30  20  20
ALBUQUERQUE FOOTHILLS...........  62  85  61  85 /  60  20  20  10
ALBUQUERQUE HEIGHTS.............  63  85  64  86 /  50  20  10  10
ALBUQUERQUE VALLEY..............  62  87  63  88 /  50  10  10  10
ALBUQUERQUE WEST MESA...........  63  87  62  87 /  60  10  10  20
LOS LUNAS.......................  61  88  61  89 /  50  10   5  10
RIO RANCHO......................  63  86  61  86 /  60  10  10  20
SOCORRO.........................  63  91  62  91 /  40   5  10   5
SANDIA PARK/CEDAR CREST.........  57  80  58  82 /  60  20  20  10
TIJERAS.........................  59  83  59  84 /  60  20  20  10
MORIARTY/ESTANCIA...............  53  83  53  84 /  60  30  20  10
CLINES CORNERS..................  56  80  56  82 /  50  30  20  10
GRAN QUIVIRA....................  59  83  58  84 /  40  20  10  10
CARRIZOZO.......................  61  86  61  88 /  30  20  10   5
RUIDOSO.........................  56  80  57  82 /  40  30  20   5
CAPULIN.........................  57  78  55  81 /  20  50  30  10
RATON...........................  55  79  52  82 /  20  40  20  20
SPRINGER........................  57  81  54  84 /  20  40  20  10
LAS VEGAS.......................  55  78  54  80 /  30  40  20  10
CLAYTON.........................  64  84  61  89 /  20  30  20  10
ROY.............................  60  82  58  85 /  20  40  30  10
CONCHAS.........................  66  89  65  92 /  20  30  20   5
SANTA ROSA......................  64  88  63  90 /  20  30  10   5
TUCUMCARI.......................  65  89  65  93 /  10  20  10   5
CLOVIS..........................  64  88  63  92 /  10  10  10   5
PORTALES........................  66  90  65  93 /  10  10  10   5
FORT SUMNER.....................  66  89  65  92 /  20  10  10   5
ROSWELL.........................  65  93  65  97 /  10  10  10   5
PICACHO.........................  61  88  61  92 /  20  30  20   5
ELK.............................  60  83  61  86 /  20  30  20   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 6 PM MDT THIS EVENING THROUGH WEDNESDAY
EVENING FOR THE FOLLOWING ZONES... NMZ501>504-510.

&&

44
Hazardous weather outlook, Jun 9, 5:49 AM MDT, 11 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
549 AM MDT TUE JUN 9 2015

NMZ501>540-101200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
549 AM MDT TUE JUN 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE ACROSS WEST
AND NORTH CENTRAL NEW MEXICO LATE THIS MORNING INTO THIS
EVENING WITH SOME STRONGER STORMS PRODUCING LOCALLY HEAVY RAIN.
LOCALIZED MINOR FLOODING OR SUBSTANTIAL RUNOFF MAY OCCUR WITH THE
HEAVY RAIN PRODUCING STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS
NORTHEAST NEW MEXICO WEDNESDAY THROUGH FRIDAY AFTERNOON AND
EVENING. HAIL AND STRONG GUSTY WINDS WILL LIKELY BE THE MAIN
THREATS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT CURRENTLY ANTICIPATED.

43

In the hours before

Special weather statement, Jun 9, 3:57 PM MDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
357 PM MDT TUE JUN 9 2015

NMZ532-092230-
EASTERN SAN MIGUEL COUNTY-
357 PM MDT TUE JUN 9 2015

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SAN MIGUEL
COUNTY...

AT 357 PM MDT...A STRONG THUNDERSTORM WAS OVER CONCHAS DAM...OR 28
MILES SOUTHWEST OF MOSQUERO...MOVING NORTHEAST AT 5 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CONCHAS LAKE STATE PARK...CONCHAS DAM AND CONCHAS.

OTHER LOCATIONS AFFECTED INCLUDE CONCHAS DAM.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3529 10420 3529 10433 3543 10433 3555 10415
      3538 10402
TIME...MOT...LOC 2157Z 233DEG 5KT 3541 10420

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 6:00 PM MDTSpecial Weather StatementABQUnion30 min
Jun 8, 6:12 PM MDTSevere Thunderstorm WarningABQUnion63 min
Jun 8, 6:15 PM MDTAreal Flood AdvisoryABQUnion2 hr
Jun 8, 6:37 PM MDTSevere Thunderstorm WarningABQHarding, Union38 min
Jun 8, 7:01 PM MDTSpecial Weather StatementABQQuay29 min
Jun 8, 7:13 PM MDTSevere Thunderstorm WarningABQHarding, Union47 min
Jun 8, 7:37 PM MDTAreal Flood AdvisoryABQHarding, Union113 min
Jun 8, 7:59 PM MDTSpecial Weather StatementABQQuay31 min
Jun 8, 8:01 PM MDTSpecial Weather StatementABQHarding44 min
Jun 8, 8:43 PM MDTSpecial Weather StatementABQHarding47 min
Jun 8, 9:16 PM MDTAreal Flood AdvisoryABQHarding, Quay, Union119 min
Jun 9, 2:39 PM MDTAreal Flood AdvisoryABQSanta Fe81 min
Jun 9, 3:54 PM MDTFlash Flood WatchABQ12 hr
Jun 9, 3:57 PM MDTSpecial Weather StatementABQ33 min
Jun 9, 4:35 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel115 min

Nearby

Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.